# SDR COMA0560701

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 18,797 hours, 17,637 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 3319
- Condition: Unreliable
- Location: Te Flaps
- Part time: 3,868 hours, 3,361 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5653 - FLAPS FAIL CAUTION.  REPLACED THE LT FLAP ACTUATOR.
